# SDR GLBA2002143

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,355 hours, 17,475 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Part serial: 98032
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT GEN FAILED DC GEN ILLUM ON T/R, R&R RIGHT START GEN.
